# SDR ASAA2019022328328

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,687 hours, 9,188 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYG601
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 31,707 hours, 9,192 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS FUEL DRIPPING FROM #2 ENGINE. GROUNDED - YES. REMOVED & REPLACED NR 2 ENGINE LT VSV ACTUATOR REF AMM 75-31-01. GROUND VERIFICATION TESTS SUCCESSFUL. LEAK TEST GOOD. THIS CLEARS PLT.
